# SDR USAA2013050200009

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 74,520 hours, 33,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEXT MTC STATION - VERIFY CONDITION OF EMERGENCY LIGHT AT SEAT 13L.  REMOVED AND REPLACED EMERGENCY LIGHT AT ROW 13L.
